MathSciNet Relay Station
MathSciNet bibliographic data
MR1970354 35L60 (35B10)
Panov, E. Yu. On the theory of generalized entropy solutions of the Cauchy problem for a first-order quasilinear equation in the class of locally integrable functions. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 66 (2002), no. 6, 91--136; translation in Izv. Math. 66 (2002), no. 6, 1171–1218
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement